I have been chronically tired at all hours of the day for over 5 years. 9 months ago I was diagnosed with depression/anxiety. In addition to prestiq my doctor put me on 150mg wellbutrin twice a day. I have been taking it for almost a month. I don't feel any change in my tiredness and lack of motivation. He said it would be like 10 cups of coffee, I feel nothing. How long should I wait to see if it works? This tiredness is severely affecting my life and everyone else's.
Hello trottier531. I would ask your doctor to increase the wellbutrin to a 300mg per day dose. I believe that might be of help. If that doesn't change things for the better, then a change in medications might be the thing to do. I'm afraid when it comes to the world of ant-depressant drugs, its a wait and see, hit and miss. Often we've no choice be to be patient, wait it out. Best of wishes to you,
I also take Pristiq and Wellbutrin 300mgs a day. You didn't mention your dosage of Pristiq, so you might still be able to increase that to 100mgs daily. Otherwise, I recommend a medication such as Provigil. It is very expensive if insurance won't pay, but it does help with the tiredness.
Honestly, if you are still experiencing lack of motivation along with the tiredness, it may well be as Pledge said, you need to try a different antidepressant. One step at a time, frustrating, but you'll find the right combination for you.
Wow, I have totally been where you are. I was diagnosed ADHD/depressed. I chose to go for the rx for the depression, hoping it may help with my other symptoms. I was put on Wellbutrin too. No matter what dosage or how often I took it I felt no difference. They then added Abilify along with the Wellbutrin. It took about a week, but I finally could tell I was not quite as dead feeling all day. I would've normally been sitting down between EVERYTHING I did, and fighting for every step I took. It hit me one day around 2:00 pm, I had only sat down to fold clothes! That was big for what I was dealing with. Talk to your doctor about adding Abilify along w/the Wellbutrin and see what they think. Maybe it could help you too.
Hang in there it took about two months for wellbutrin to kick in for me and he is right wellbutrin gives you alot of energy. Wellbutrin was great for my depression and energy but did nothing for my anxiety so I had to stop taking it two days ago. If it took care of my anxiety I would still be taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Posted 3 Feb 2010 • 3 answers
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Posted 17 Apr 2010 • 1 answer
Posted 17 Jan 2013 • 1 answer
Posted 2 Apr 2015 • 1 answer